# SDR UPS97224278

- Difficulty date: August 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19858
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LOWER AFT CARGO DOOR, AREA DRESSED OUT AT BS 1083 S19R OUTSIDE LIMITS AS PER SRM 52-00-2.  CARRIED OUT REPAIR IAW SRM 52-00-3 FIG 4.
